# SDR CALA0100893

- Difficulty date: September 21, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N35836
- Make and model: Doug DC-9-82
- Aircraft serial: 49441
- Aircraft time: 46,862 hours, 22,401 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A CRACK IN TAIL COMPARTMENT CANTED FRAME AT STA 1446, L3R AN L26L.  THE CRACKED FRAME CAP WAS REMOVED AND REPLACED IAW SRM 51-30-2 AND 51-30-5.
